EconPapers    
Economics at your fingertips  
 

Seasonal Adjustment in a Stochastic Model

Ekkehart Schlicht

Munich Reprints in Economics from University of Munich, Department of Economics

Abstract: The aim of this paper is to develop a model-based seasonal adjustment method which will yield the same decomposition formulas as the descriptive seasonal adjustment procedures proposed in Schlicht/Pauly (1984) and Schlicht (1981). Hence the duality between the descriptive and the model-based approaches to seasonal adjustment referred to in Schlicht (1981) is resolved for this class of statistical models and descriptive procedures. In addition, estimates for the weights used in the descriptive procedures can be obtained in the stochastic framework, in principle

Keywords: seasonal adjustment; smoothing; spline; descriptive decomposition (search for similar items in EconPapers)
Date: 1984
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://epub.ub.uni-muenchen.de/3371/1/27.pdf (application/pdf)

Related works:
Working Paper: Seasonal Adjustment in a Stochastic Model (1982)
Working Paper: Seasonal Adjustment in a Stochastic Model (1982)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenar:3371

Access Statistics for this paper

More papers in Munich Reprints in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().

 
Page updated 2025-03-31
Handle: RePEc:lmu:muenar:3371